MathSciNet Relay Station
MathSciNet bibliographic data
MR1651381 58F11 (28D20)
Buzzi, Jérôme Ergodicité intrinsèque de produits fibrés d'applications chaotiques unidimensionelles. (French) [Intrinsic ergodicity of pullbacks of one-dimensional chaotic maps] Bull. Soc. Math. France 126 (1998), no. 1, 51–77.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement